Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wiener_bur

Is a 2nd course easier?

Recommended Posts

I finished accutane 9 1/2 months ago, I have noticed I might be relapsing and I'm really really freaking the fuck out and depressed, I would do tane again but my course was brutal. I had gastrointestinal symptoms as a side effect on it and it didn't clear me till the end of my course and thus I was extended by 2 months (I took tane for 8 months making a cumulative dose of 170mg/kg+). And on top of all I was getting 2-3 big ugly cysts a month and my acne was only moderately severe with no cysts.

If I do tane the 2nd time, can I have the same experience? You know big cysts, long time to clear etc. or do you usually clear up fast the 2nd time since I assume tane makes your skin more managable and acne weaker?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×